We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
story of the week

Journal Scan / Research · March 06, 2019

Occurrence and Implications of Neratinib-Associated Diarrhea in Patients With HER2+ Breast Cancer

Breast Cancer Research

 

Additional Info

Disclosure statements are available on the authors' profiles:

Breast Cancer Research
Patterns of Occurrence and Implications of Neratinib-Associated Diarrhea in Patients With HER2-Positive Breast Cancer: Analyses From the Randomized Phase III Extenet Trial
Breast Cancer Res 2019 Feb 27;21(1)32, J Mortimer, J Di Palma, K Schmid, Y Ye, M Jahanzeb

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading